# SDR DXTA2024122401623

- Difficulty date: December 20, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0356
- Aircraft time: 1,468 hours, 982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH EXTERIOR EMERGENCY LIGHT DOES NOT ILLUMINATE. THE QRH PROCEDURE FOR CHARGING THE EMERGENCY BATTERY PACKS WAS FOLLOWED, AND LIGHTS WILL STILL NOT ILLUMINATE. PERFORMED THE EMERGENCY LIGHTING - ADJUSTMENT/TEST. RESET EMER LIGHT BATTERY PACKS 2-3-4. PERFORMED OPS CHECK SUCCESSFULLY, NO FUTHER DEFECTS NOTED. RETURNED AIRCRAFT TO ORIGNAL CONFIG. ALL WORK IAW AMM 33-50-00.
